Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 381, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 23, 2013, 2:39 PM CDT for Clarke County, Mississippi. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 23, 2013, 2:39 PM CDT (19:39 UTC)
- Expired
- Jul 23, 2013, 3:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Clarke County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 125 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 1:15 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.7 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1846 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 650 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.3
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 11:10 AM CDT, 3 hours 29 minutes earlier.
Area forecast discussion, Jul 23, 11:10 AM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1110 AM CDT TUE JUL 23 2013 .UPDATE...A LARGE COMPLEX OF TSTMS THAT WAS MOVING INTO NRN ZONES DURING THE LATE MORNING WILL CONTINUE TO PUSH SWD TODAY. THIS FEATURE...ALONG WITH ASSOCIATED OUTFLOW BOUNDARIES...WILL BRING ANOTHER RISK OF SEVERE STORMS FOR MUCH OF THE FORECAST AREA TODAY. SPC IS MONITORING MUCH OF THE AREA FOR THE POSSIBILITY OF A WATCH FOR SEVERE STORMS THIS AFTERNOON. HAVE INCREASED POPS OVER MUCH OF THE AREA FOR TODAY AS THE SYSTEM APPROACHES...PARTICULARLY OVER NRN ZONES IN ITS MORE IMMEDIATE TRACK. TEMPERATURES HAVE ALSO BEEN ADJUSTED FOR TODAY AS READINGS WILL COOL RAPIDLY ON THE ARRIVAL OF THE COMPLEX. READINGS IN THE WAKE OF THE LEADING EDGE HAVE COOLED INTO THE UPPER 60S TO LOWER 70S NEAR THE MS/TN BORDER. && .SHORT TERM...(TODAY THROUGH WEDNESDAY NIGHT)... FOCUS IN THE SHORT TERM REMAINS CENTERED ON THE NORTHWEST FLOW REGIME IN PLACE ACROSS THE DEEP SOUTH AND HOW CONVECTION IS GOING TO EVOLVE EACH DAY...NOT EXACTLY A WINNING PROPOSITION BY ANY MEANS. EARLY MORNING RADAR IMAGES ARE PICKING UP A FEW SHOWERS AND THUNDERSTORMS ACROSS THE TRI-STATE REGION OF MS/AR/TN WHERE A WESTERLY LOW LEVEL JET IS SITUATED ON THE NORTHERN FRINGES OF STRONG SFC HIGH PRESSURE OVER THE GULF...AND WHERE A H3 JET AXIS IS NOSING IN FROM THE NW. MID LEVEL LAPSE RATES ARE RATHER POTENT ACROSS THIS AREA AS A RESULT OF H5 TEMPS IN THE -8 TO -9C RANGE...JUXTAPOSED WITH A 850/925MB 340K+ THETA-E RIDGE AXIS PROVIDING PLENTY OF LOW LEVEL MOISTURE. THE HIGH-RES MODELS ALL SHOW CONVECTION OF VARYING DEGREES GETTING GOING ACROSS THIS REGION EARLY THIS MORNING...AND THEY ALL SHOW SOME VERSION OF THIS ACTIVITY EXPANDING SOUTH INTO OUR NECK OF THE WOODS ALONG ADVANCING OUTFLOW BOUNDARIES THROUGH THE MORNING AND INTO THE AFTERNOON HOURS. ALTHOUGH THE DETAILS OF HOW EXACTLY THIS MIGHT TAKE PLACE ARE STILL UNCERTAIN...THIS OVERALL EVOLUTION LOOKS REASONABLE AND FITS WELL WITH THE BROADER SCALE MODEL SOLUTIONS. AS I MENTIONED...SOLID LAPSE RATES AND LOW LEVEL MOISTURE INFLUX WILL CONTINUE TO SUPPORT STRONG TO POSSIBLY SEVERE STORMS AS THIS CONVECTIVE EXPANSION OCCURS...HOWEVER CONFIDENCE IN EXACTLY WHERE THE HIGHEST RISK AREAS ARE LOCATED REMAINS A MYSTERY. FOR NOW WILL INCLUDE MENTION IN THE HWO ACROSS ALL BUT FAR SOUTHWESTERN ZONES WHERE CONFIDENCE IS A LITTLE HIGHER THAT STRONGER STORMS MAY STRUGGLE TO DEVELOP/SUSTAIN. FAIRLY UNIFORM W/NWLY FLOW IN THE ATMOSPHERE COULD AID THE HEAVY RAIN RISK IF A STORM TRAINING/ BACK-BUILDING SITUATION DEVELOPS THAT A FEW OF THE HIGH-RES MODELS HAVE HINTED AT. THAT'LL BE SOMETHING ELSE TO KEEP AN EYE ON TODAY. ONE LAST ITEM OF NOTE IS THE HEAT INDICES TODAY...VALUES NEAR OR SLIGHTLY ABOVE 100 DEGREES LOOK POSSIBLE LATE THIS MORNING/EARLY AFTERNOON (ESPECIALLY ACROSS THE DELTA) BUT SHOULD BE MITIGATED QUICKLY BY PASSING CONVECTION. WOULD NOT BE SURPRISED TO SEE THINGS CALM DOWN LATER THIS EVENING LEAVING A FAIRLY QUIET NIGHT OVERNIGHT/MUCH LIKE WE'RE SEEING THIS MORNING. IF WE DO SEE ANY LINGERING SHOWER/THUNDER ACTIVITY OVERNIGHT IT WILL LIKELY BE ALONG THE HWY 82 CORRIDOR IN THE MIDST OF THE LOW LEVEL THETA-E AXIS/LOW LEVEL JET. BY WED MORNING THE MODELS SHOW A COOL/DRY FRONT SAGGING INTO THE TN VALLEY WHICH MAY VERY WELL BE ACCOMPANIED BY SOME OVERNIGHT CONVECTION. ONCE AGAIN...THE MODELS SHOW SOME SORT OF EXPANSION OF THIS ACTIVITY TO THE SOUTH HEADED INTO WED AFTERNOON WHICH SHOULD PROVIDE DECENT SHOWER/THUNDER COVERAGE FOR THE ARKLAMISS ONCE AGAIN DURING THE DAY. THE ECMWF HAS COME INTO BETTER AGREEMENT WITH THE GFS THAT THIS FRONT MAY DROOP INTO THE ARKLAMISS OVERNIGHT AIDED IN PART BY THE DAYTIME CONVECTION...WITH CONVERGENCE IN ITS VICINITY POSSIBLY KEEPING SOME SHOWERS OR STORMS GOING THROUGH THE NIGHT. AS FOR TEMPS...OVERNIGHT LOWS LOOKED REASONABLE BUT I DID TRIM SOME OFF GFS MOS HIGHS FOR NORTHERN/NORTHEASTERN ZONES TODAY AND TOMORROW. IF CONVECTION GETS GOING EARLY ENOUGH...ADVERTISED VALUES ACROSS THESE AREAS MAY STILL BE TOO HIGH. /BK/ .LONG TERM...(THURSDAY THROUGH TUESDAY)... THE LONG TERM PORTION OF THE FORECAST IS SIMILAR TO THE PREVIOUS AS THE REGION WILL SEE A BRIEF REPRIEVE FROM THE NW FLOW FOR LATE WEEK BEFORE A POTENTIAL RETURN TO THAT SORT OF PATTERN BY THE WEEKEND AND INTO NEXT WEEK. FOR THU-FRI...THANKS TO THE PERSISTENT NW FLOW FROM MID WEEK...THIS PERIOD WILL SEE A WEAK SFC FRONT ENTER THE FORECAST AREA AND LIKELY STALL BEFORE IT PUSHES THROUGH THE AREA. THIS STALLING WILL BE IN PART TO THE S/WV RIDGING DEVELOPING AS A MORE STOUT S/WV MOVES OUT OF THE ROCKIES. THE RESPONSE TO THIS FEATURE WILL BE FOR THE STALLED SFC BOUNDARY TO LIFT BACK NORTH LIKE A WARM FRONT BY FRI THEN BACK INTO THE AREA FOR AROUND SAT AS THE MAIN S/WV AXIS NEAR THE REGION. AS FOR EXPECTED WEATHER...MODEL GUIDANCE IS IN DECENT AGREEMENT THAT THERE WILL BE SOME DRIER AIR ASSOCIATED WITH THE SFC FRONT AND THAT SHOULD LIMIT PRECIP POTENTIAL. PRECIP CHANCES WILL BE MORE CONFINED TO THE I-20 CORRIDOR AND LOCATIONS TO THE SOUTH. DESPITE THE SFC FRONT HELPING WITH LOW LEVEL CONVERGENCE...DRIER MID LEVEL AIR LOOKS TO COUNTER AND POPS ARE ONLY RUNNING 20-30% FOR THE SOUTH HALF OF THE AREA. BY FRI...LOW LEVEL CAPPING LOOKS TO EXIST AND THE BEST LOW LEVEL MOISTURE CONVERGENCE IS SITUATED WELL TO THE W/NW OF THE AREA. DUE TO THIS...LOWERED POPS AND FOCUSED SOME LOW END CHANCES IN THE NW PART OF THE CWA. BY LATE FRI NIGHT INTO SAT/SAT NIGHT...THE MAIN DISTURBANCE LOOKS TO BE PUSHING OUT OF THE PLAINS AND NEAR/INTO THE REGION. BOTH THE GFS/EURO SHOW A STRONG SFC LOW FOR THIS TIME OF YEAR AS THE LOW LEVEL RESPONSE TO THE STOUT UPPER FEATURE. MOISTURE CONVERGENCE AND LIFT LOOK TO COME TOGETHER LATE FRI NIGHT INTO SAT TO SUPPORT THE BEST PRECIP POTENTIAL. THE EURO IS A TAD SLOWER THAN THE GFS...SO I HELD ONTO SOME 20-30% POPS SAT NIGHT DUE TO THE TIMING UNCERTAINTY. THERE COULD BE SOME STRONG/SVR STORMS WITH THIS SAT SYSTEM DUE TO STRONGER FORCING AND ABOVE NORMAL VALUES OF WIND SHEAR. HOWEVER...DUE TO THIS BEING 5 DAYS OUT AND TIMING UNCERTAINTY...WILL NOT MENTION ANY RISKS IN OFFICIAL PRODUCTS. IN THE WAKE OF THIS FEATURE...ANOTHER SFC FRONT LOOKS TO MAKE A PUSH INTO THE FORECAST AREA. THE GFS IS MOST AGGRESSIVE AND PUSHES 60S DEWPTS WELL INTO THE REGION. I'M MORE INCLINED TO FOLLOW THE SLIGHTLY LESS AGGRESSIVE EURO AT THIS TIME. STILL...THERE LOOKS TO BE A PERIOD OF LOWER HUMIDITY AND COOLER TEMPS AS A RESULT OF THE FRONT. BY LATE MON INTO TUE...A NW FLOW PATTERN MAY RETURN RESULTING IN PRECIP CHANCES INCREASING. AS FOR TEMPS...THE GFS CONTINUES TO BE AGGRESSIVE ON HAVING HOT TEMPS AROUND FOR THU-FRI. FEEL THIS IS OVERDONE AND WILL CONTINUE THE TREND OF CUTTING HIGHS EACH OF THOSE DAYS...MORE IN LINE WITH THE EURO. BY SAT-SUN...THE GFS HAS COME IN QUITE A BIT COOLER THAN PREV RUNS THANKS TO THE PRESENCE OF THE SFC LOW AND THEN FRONTAL PASSAGE. FEEL THIS COOLER SOLUTION FITS WELL AND WILL FOLLOW. BY EARLY NEXT WEEK...LOOK FOR MODERATION AND A RETURN TO TYPICAL JULY CONDITIONS. /CME/ && .AVIATION...MVFR CEILINGS WERE STILL BEING OBSERVED ACROSS THE SOUTH AT 14Z BUT VFR CONDITIONS ARE EXPECTED AREAWIDE BY 16Z AND CONTINUE THROUGH MUCH OF THE AFTN. WLY SFC WINDS MAY OCCASIONALLY GUST INTO THE 15KT RANGE THRU THE DAY TODAY. ANOTHER AREA OF SHRA/TSRA ACTIVITY WAS JUST TO THE NORTH AND WL LIKELY DROP INTO THE AREA THIS AFTN. GREATEST COVERAGE OF STORMS WL BE ACROSS THE NE HALF OF THE AREA TODAY. THERE WL BE THE POTENTIAL FOR 50KT WIND GUSTS WITH THE STORMS FROM GWO-GTR-MEI. VFR CONDITIONS WL RETURN AREAWIDE THIS EVNG AFTER THE CONVECTION DIES DOWN. ANOTHER ROUND OF IFR CIGS IS EXPECTED WED MORNING. /22/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && BK/CME/03/22
Hazardous weather outlook, Jul 23, 2:29 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 229 PM CDT TUE JUL 23 2013 ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>047-241930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS- HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS- LEAKE-NESHOBA-KEMPER-WARREN- 229 PM CDT TUE JUL 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY. THE ACTIVITY MAY GET AN EARLY START IN THE WEST BUT WILL BE MORE LIKELY DURING THE AFTERNOON AND EVENING HOURS. THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS OF 50 TO 60 MPH AS WELL AS HAIL UP TO THE SIZE OF QUARTERS. MANY STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED WEDNESDAY. LAZ023>026-MSZ053-059>061-241930- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE-JEFFERSON-ADAMS- FRANKLIN MS- 229 PM CDT TUE JUL 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MISSISSIPPI AND NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. MSZ048>052-054>058-062>066-072>074-241930- HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION- LAMAR-FORREST- 229 PM CDT TUE JUL 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO THIS EVENING FOR AREAS ALONG AND EAST OF INTERSTATE 55 AND ALONG AND SOUTH OF INTERSTATE 20. WIND GUSTS TO 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS ARE POSSIBLE. MANY STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN WEDNESDAY AFTERNOON AND EVENING. THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS OF 50 TO 60 MPH AS WELL AS HAIL UP TO THE SIZE OF QUARTERS. MANY STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...HAS BEEN REQUESTED THIS AFTERNOON AND MAY BE NEEDED AGAIN WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 22
In the hours before
Special weather statement, Jul 23, 12:18 PM CDT, 2 hours 21 minutes before
MSZ018-019-025>039-231830-
ATTALA MS-WINSTON MS-WEBSTER MS-WASHINGTON MS-SUNFLOWER MS-
OKTIBBEHA MS-NOXUBEE MS-MONTGOMERY MS-LOWNDES MS-LEFLORE MS-
HUMPHREYS MS-HOLMES MS-GRENADA MS-CLAY MS-CHOCTAW MS-CARROLL MS-
BOLIVAR MS-
1218 PM CDT TUE JUL 23 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1218 PM CDT TUE JUL 23 2013
...LINE OF GUSTY THUNDERSTORMS PUSHING SOUTH THROUGH THE HIGHWAY 82
CORRIDOR...
A LONG LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50
MPH WIND GUSTS AND OCCASIONALLY PEA SIZE HAIL WAS LOCATED FROM 3
MILES SOUTHEAST OF COLUMBUS AFB TO 5 MILES SOUTHEAST OF BOYLE AT
1217 PM CDT...MOVING SOUTHEAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHEASTERN BOLIVAR...CARROLL...CHOCTAW...SOUTHERN CLAY...
EXTREME SOUTHWESTERN GRENADA...NORTHERN HOLMES...NORTHERN
HUMPHREYS...LEFLORE...LOWNDES...MONTGOMERY...NORTHERN NOXUBEE...
OKTIBBEHA...SOUTHERN SUNFLOWER...NORTHEASTERN WASHINGTON...WEBSTER...
NORTHERN WINSTON AND NORTHERN ATTALA COUNTIES SHOULD MONITOR THESE
STORMS CLOSELY.
LAT...LON 3309 8832 3314 9081 3371 9081 3364 8835
3353 8826
TIME...MOT...LOC 1717Z 327DEG 21KT 3357 8840 3363 9064
BYBLocal storm report, Jul 23, 1:04 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
104 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1244 PM TSTM WND GST 4 W ACKERMAN 33.31N 89.24W
07/23/2013 E60 MPH CHOCTAW MS BROADCAST MEDIA
TRAINED SPOTTER REPORTED TO LOCAL MEDIA.
&&
AWEBERLocal storm report, Jul 23, 1:17 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
117 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1259 PM TSTM WND GST 4 SE WEST 33.16N 89.73W
07/23/2013 E50.00 MPH ATTALA MS EMERGENCY MNGR
&&
AWEBERLocal storm report, Jul 23, 1:42 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
142 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM TSTM WND DMG 10 SW LOUISVILLE 33.02N 89.18W
07/23/2013 WINSTON MS EMERGENCY MNGR
TREE DOWN ON HWY 14 AT ATTALA/WINSTON COUNTY LINE AND
LIGHT POLE DOWN ON HWY 25 AT HWY 14 INTERSECTION.
&&
AWEBERLocal storm report, Jul 23, 1:51 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
151 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG 1 NNE SHUQUALAK 33.00N 88.56W
07/23/2013 NOXUBEE MS LAW ENFORCEMENT
REPORTS OF A FEW TREES DOWN ON HIGHWAY 145 NEAR
SHUQUALAK.
&&
DCOXLocal storm report, Jul 23, 2:30 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
230 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND DMG 4 WSW MACON 33.09N 88.61W
07/23/2013 NOXUBEE MS PUBLIC
A SHED AND A SILO WERE DAMAGED BY STRONG WINDS
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 7:11 PM CDT | Special Weather Statement | JAN | Neshoba | 44 min |
| Jul 22, 7:12 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes | 63 min |
| Jul 22, 7:16 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba | 44 min |
| Jul 22, 8:09 PM CDT | Special Weather Statement | JAN | Neshoba | 31 min |
| Jul 23, 11:02 AM CDT | Special Weather Statement | JAN | Clay, Grenada, Lowndes, Montgomery, Oktibbeha, Webster | 73 min |
| Jul 23, 12:18 PM CDT | Special Weather Statement | JAN | Carroll, Choctaw, Holmes, Leflore, Lowndes, Montgomery and 4 more | 72 min |
| Jul 23, 12:37 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Noxubee, Oktibbeha, Winston | 53 min |
| Jul 23, 1:15 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 60 min |
| Jul 23, 1:24 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 21 min |
| Jul 23, 1:57 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 78 min |
| Jul 23, 2:54 PM CDT | Flash Flood Warning | JAN | Lauderdale | 2 hr |
| Jul 23, 3:50 PM CDT | Special Weather Statement | JAN | Clarke | 30 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.